# SDR DALA2019080504603

- Difficulty date: August 2, 2019
- Submitted: August 6, 2019
- Operation: Air carrier
- Aircraft: N355NB
- Make and model: Airbus A319-114
- Aircraft serial: 1839
- Aircraft time: 46,477 hours, 23,799 cycles
- Engine: Cfmint CFM565A5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Support Ring
- Condition: Cracked
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENG SUPPORT RING FOUND CRACKED AT 11-12 O-CLOCK POSITION. CLOSED PER ERA 580224-14 SECTION 3 STEP 4. DAMAGE ALLOWED PER AMM 72-54-00-210-002-A INSPECTION OF THE TURBINE CASE, STEP 4A. REVISE LOGPAGE 5501542 TO REMOVE THE PARTS REPLACEMENT REQUIREMENT WITHIN 20 FLIGHT CYCLES AND SET THE REP INTERVAL TO 500 FLIGHT HOURS.
